# SDR SWAA2022021495463

- Difficulty date: May 29, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 63,505 hours, 37,387 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR BOARD 242RF UPPER SURFACE PLIES ARE DAMAGED / REPAIRED DAMAGE TO UPPER SURFACE PLIES ON AFT CABIN FLOOR BOARD 242RF IAW SRM 53-00-50-2R-1. 56749U 01JUN18
